Birth Control causing late period?


Q: Hello, I was on the birth control pill, but recently went off it about 4 or 5 months ago. since then, my periods have been fairly regular, but jumping around in the days a bit. I am now 6 days late from when I thought I was supposed to get my period, and have had light pink/brownish spotting. I have had no other PMS or pregnancy symptoms other than being quite hungry. I took a test this morning but it was negative. Do you think my period is just late due to still regulating from being on the pill, or that I am pregnant and should test again later?

Symptoms:  need to pee more often, pink/brownish watery discharge

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon